CaltechAUTHORS
  A Caltech Library Service

The fixed-point partition lattices

Hanlon, Phil (1981) The fixed-point partition lattices. Pacific Journal of Mathematics, 96 (2). pp. 319-341. ISSN 0030-8730. https://resolver.caltech.edu/CaltechAUTHORS:HANpjm81

[img]
Preview
PDF
See Usage Policy.

1993Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:HANpjm81

Abstract

Let σ be a permutation of the set {1,2, ..., n} and let [Pi](N) denote the lattice of partitions of {1,2, ..., n}. There is an obvious induced action of σ on [Pi](N); let [Pi](N)σ = L denote the lattice of partitions fixed by σ.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://projecteuclid.org/Dienst/UI/1.0/Summarize/euclid.pjm/1102734788OtherUNSPECIFIED
Additional Information:© 1981 Pacific Journal of Mathematics.
Issue or Number:2
Record Number:CaltechAUTHORS:HANpjm81
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:HANpjm81
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:806
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:06 Oct 2005
Last Modified:02 Oct 2019 22:37

Repository Staff Only: item control page